# SDR DALA2023053004306

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,713 hours, 32,073 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3117 - ATO - AT LESS THAN 5KTS DUE TO F/CTL ELAC 1 FAULT ECAM MSG. CORRECTIVE ACTION: RESET PER QRH FAULT CLEARED. CONTINUE IN SERVICE ISSUED. ELAC-1 WAS CONFIRMED TO BE AT FAULT AND WAS REPLACED ON MAY-27-2023. (4198536)
